# SDR USAA2008112892149

- Difficulty date: November 14, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 35,145 hours, 13,363 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: DAN2001179511
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - GALVANIC CORROSION ON RAIL SEAT BETWEEN FR64 TO FR66, -Y1292.  REPLACED RAIL SEAT BETWEEN FR64 TO FR66, -Y1292 IAW A320 SRM 51-72-11.
